# SDR AWXA9700244

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD AT BS 312, WL 208, LBL 11 TO RBL 11.  REMOVED UPPER CHORD OF FLOORBEAM AT BS 312 FROM LBL 18 TO RBL 18 AND REPLACED CHORD PER SRM 53-10-9.
